# SDR AALA202509150261

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 19,746 hours, 5,412 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT DOOR RIGHT OVER WING EXIT ECAM CAUTION. MULTIPLE OCCURRENCES IN FLIGHT. MAINTENANCE FOUND RIGHT HAND FORWARD OVERWING DOOR HANDLE FLAP, PROXIMITY SWITCH CLEARANCE INCORRECT, ADJUSTED CLEARANCE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
